National Changhua University of Education Institutional Repository : Item 987654321/8885
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6480/11652
造访人次 : 21284055      在线人数 : 257
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Existence of Equilibrium for Multivalued Mappings and Its Applications to Vectorial Equilibrium
作者: L. J. Lin;Z. T. Yu;G. Kassay
贡献者: 數學系
关键词: Transfer open multimap�;�Vectorial equilibria�;Cx-quasiconvex-
like mapping
;G-convex space;Upper semicontinuity;Minimax
日期: 2002-07
上传时间: 2011-05-10T06:46:52Z
出版者: Springer Verlag
摘要: In this paper, we apply a new fixed-point theorem and use various monotonicity and some coercivity conditions to establish equilibrium theorems for multimaps. As a simple consequence, we give a unified approach to vectorial equilibria for multimaps. We show that, from our results, some well-known classical results, such as the Ky Fan minimax inequality theorem and the Browder and Hartman-Stampacchia theorems concerning the existence for variational inequalities, can be derived easily.
關聯: Journal of Optimization Theory and Applications, 114(1):189-208
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈